# SDR FDEA201204041249

- Difficulty date: April 4, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 44,717 hours, 18,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT CREW DOOR SLIDE LIGHT IS INOPERATIVE.  RELAMPED AND PERFORMED OPS CHECKED IAW AMM  52-11-20-5-0.
